MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Embolism/Embolus (4438); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a distal embolization occurred, requiring intervention.A jetstream sc catheter, 1.6mm and a jetstream xc catheter, 2.1mm were selected for an endovascular treatment.However, a distal embolization occurred in the left anterior tibial artery during the procedure.Percutaneous intervention was performed and the patient was in recovery.
 
Event or Problem Description
It was reported that a distal embolization occurred.A jetstream sc catheter, 1.6mm and a jetstream xc catheter, 2.1mm were selected for an endovascular treatment.However, a distal embolization occurred in the left anterior tibial artery during the procedure.Percutaneous intervention was performed and the patient was in recovery.It was further reported that there were no device-related performance issues observed; however, the physician believed both jetstream catheters were related to the embolization.The patient has recovered after the procedure.
 
Additional Manufacturer Narrative
B5, h6 updated in second supplemental report.
 
Event or Problem Description
It was reported that a distal embolization occurred.A jetstream sc catheter, 1.6mm and a jetstream xc catheter, 2.1mm were selected for an endovascular treatment.However, a distal embolization occurred in the left anterior tibial artery during the procedure.Percutaneous intervention was performed and the patient was in recovery.It was further reported that there were no device-related performance issues observed; however, the physician believed both jetstream catheters were related to the embolization.The patient has recovered after the procedure.It was further reported that this event is a duplicate to the event reported in report number 2124215-2023-02916.Report number 2124215-2023-02916 will capture the events and any subsequent additional information for this event.

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
jay johnson johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16198810
Report Number2124215-2022-56629
Device Sequence Number5794732
Product Code MCW
UDI-Device Identifier08714729889830
UDI-Public08714729889830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2024
Device Model Number45006
Device Catalogue Number45006
Device Lot Number0029298089
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/24/2022
Supplement Date Received by Manufacturer01/20/2023
02/10/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date01/20/2023
03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale